Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fungi on inner thigh, worsens in hot weather, negative impact on sexual life. Suggestions?

Hello Dr., my husband has some kind o fungi on his inner thigh, close to his groins. He cleans himself daily, uses a powder and antifungal creams, but it never goes away completely. Hes had this for a few years now and it just gets better or worse. We ve noticed that it gets worse in hot weather and when hes under stress! Apart from his suffering, it also has a very negative impact on our sexual life. He s given up hope that it will ever be cured. Please help us if you have any suggestions. Thank you... Kind regards, Maria
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Maria,
Fungal infection at times can be recurrent or refractory to treat, nevertheless it can be completely treated. Seems like your spouse has been managing it on his own. Firstly one should wear lose fitted cotton under clothes. The area should always be completely dried and it is a good idea to dust that particular area with antifungal powder. Secondly, ask your husband to consult a dermatologist so that confirmed diagnosis of fungal infection can be made and further tretment in form of oral antifungal (like fluconazole or itraconazole or terbinafine) and antifungal cream be prescribed. It is necessary to rule out fungal infection as certain other diseases too can mimic fungal infection in that area. Take care.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor